# SDR PCS2002F00006

- Difficulty date: December 21, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- System (JASC): 7500 · Engine Bleed Air System
- Part: Fitting
- Part number: 69218901
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ENGINE 3 FIRE WARNING DURING INITIAL CLIMB OUT.  AIRCRAFT RETURNED WITH OUT FURTHER INCIDENT.  MAINTENANCE FOUND BROKEN FITTING ON 13TH STAGE DUCT END CAP.  REMOVED AND REPLACED END CAP.  OPS AND LEAK CHECK GOOD IAW MM.  AIRCRAFT RETURNED TO SERVICE.
